Minimizing Pseudo-harmonic Maps in Manifolds
MetadataShow full metadata
In this work, we show some regularity and uniqueness results for generalized harmonic maps on target manifolds which are graphs of real-valued functions defined on ellipsoids. As an application, we prove a diffeomorphism property for such harmonic maps in two dimensions.
CitationGe, Y. (2001). Minimizing pseudo-harmonic maps in manifolds. Electronic Journal of Differential Equations, 2001(37), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.